# SDR 2021FA0000099

- Difficulty date: April 9, 2021
- Submitted: April 9, 2021
- Operation: General aviation
- Aircraft: N42LA
- Make and model: Diamon DA 42 NG
- Aircraft serial: 063
- Aircraft time: 1,572 hours
- Engine: Austro E4
- Engine time: 2,466 hours
- Propeller: Mtprop MTV6C
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Valve
- Part number: P8931
- Part serial: 17A047
- Condition: Failed
- Location: Prop Unfeather
- Part time: 241 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PROPELLER UNFEATHER VALVE FAILURE. ENGINE SHUT DOWN DURING NORMAL TRAINING.  ENGINE WOULD NOT RESTART BECAUSE PROPELLER WOULD NOT UNFEATHER.  BROUGHT AIRCRAFT BACK TO HOME BASE SINGLE ENGINE LANDING.
